# SDR IPXA2022041581180

- Difficulty date: April 5, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 70,712 hours, 16,298 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: R/H Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4R/H O/B WING FIXED LEADING EGDE BEADED DOUBLER IS CRACKED AT STA XOS=661.7 -XOS=667.62 .REMOVED, FAB AND REPAIRED THE CRACK BEADED DOUBLER AT STA XOS=661.7 - XOS=667.62 IAW DWG ARB2893-2 AND MD11 SRM 57-40-02 REPAIR 15, FIG 205 REV 68.01 (MAJOR)
